# SDR CHQA20120510147

- Difficulty date: May 10, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N274SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145344
- Aircraft time: 27,948 hours, 23,596 cycles
- Engine: Allsn AE3007A
- Engine time: 18,106 hours, 16,361 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A HYDRAULIC 1 LOW QUANTITY MESSAGE IN FLIGHT.  AFTER RECEIVING THE MESSAGE THEY RECEIVED A HYDRAULIC SYSTEM 1 FAIL MESSAGE.  THE CREW PERFORMED AN ABNORMAL  FREE FALL LANDING GEAR EXTENSION DUE TO THE HYDRAULIC SYSTEM 1 FAILURE.  THE GEAR SHOWED DOWN AND LOCKED ON APPROACH.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICED THE NUMBER 1 HYDRAULIC SYSTEM WITH NO LEAKS NOTED.  MAINTENANCE ALSO PERFORMED A LANDING GEAR FREE FALL CONDITION INSPECTION, WITH NO DEFECTS NOTED.  LANDING GEAR SWINGS AND OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
